# SDR 9614289858

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Engine: Pwa JT8D17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EPR, N1 AND FUEL FLOW INDICATORS WERE UNSTABLE DURING CLIMB.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL CONTROL UNIT WITH A SERVICEABLE UNIT.
